Fertility Network UK
14,727 members24,337 posts

Brown discharge 9 days after ET

Hi all.

Apologies for the explicit description. But ive been seeing dark brown discharge since yesterday evening with streaks of red here and there. I dont know what it means. If it might be a sign of implantation or the begginning of my periods. :(

Only time will tell. Test date on Sunday!

Anyone experienced anything like this before?

6 Replies
oldestnewest

If it's brown and somewhat dried than fresh bright red blood..there's more chance that it's only implantation bleeding. Think positive and everything will be alright. I've had the implantation bleeding in my 2nd transfer and was somewhat like specks of brown blood only on wiping around 10DP5DT. It was the implantation bleeding, even the Dr said that it's probably IB when I discussed it on phone. Don't wanna scare you though... but the baby was lost in 4weeks 3 days time, shortly after the OTD. To me, it sounds like an IB. You've got to believe it's the pregnancy until the time comes for checking .... there's no other way to confirm it right away. I know the 2WW is an awful and frustrating wait but who knows maybe it's the last wait and you'll have a baby when it's over. :) Stay strong stay hopeful. Wish you all the luck around the world for a BFP!

Reply

Yes its like brown clots. May even be the progesterone. And little traces of blood when i wipe. Can never be sure! Yes reading the forums and blogposts have kindled abit more hope in me.

Hope i can make it to test day. Thank you for the reassurance and support.

1 like
Reply

I doubt the progesterone will stay with long unless you're on pessaries. It's good that you have more hope now! :) The more optimistic you are the better it is for conceiving. Take good care on yourself and stay relaxed... a few days more and you'll get to know.

Reply

Hang on in there, hopefully its just implantation blood!xx

Reply

Hopefully! Thanks for the reassurance!

1 like
Reply

Brown blood is usually a sign of old blood.. it can even be caused by irritation to the cervix if you’re using the pessaries. Good luck for otd xx

Reply

You may also like...